# SDR SWAA2022020362354

- Difficulty date: January 19, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN INTERIOR AND EXTERIOR LIGHT ARE INOPERATIVE ; / [01] PERFORMED TROUBLESHOOTING; FOUND BATTERY PACK (M1669) DEFECTIVE AS PER B737 FIM 33-50 TASK 801.; [02] VERIFIED STEP 1; [03] REMOVED AND REPLACED R/H WING EMERGENCY BATTERY PACK; M1669 AND PERFORMED OPS-CHECK AS PER B737 AMM 33-51-06-960-805. TEST FOUND NORMAL.; [04] REMOVED AND REPLACED R/H WING EMERGENCY BATTERY PACK; M1669 AND PERFORMED OPS-CHECK AS PER B737 AMM 33-51-06-960-805. TEST FOUND NORMAL.       :; [05] VERIFIED STEP 3;4
